| Model Number |
24700 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/24/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 100% stenosed shunt was located in the severely tortuous and severely calcified vessel in the upper arm.A 4.0mmx40mmx40cm (4f) sterling balloon was advanced for dilation.However, during the second inflation at 14 atmospheres for 3 seconds, the balloon ruptured.The device was removed and the procedure was completed with another of the same device.No complications were reported, and the patient was in good condition post-procedure.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluated by mfr: the complaint device was received for product analysis.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual examination revealed no damages.Microscopic examination revealed a longitudinal tear in the balloon 7mm from the tip and is approximately 17mm long.Inspection of the remainder of the device presented no other damage or irregularities.Product analysis confirmed there is a longitudinal tear in the balloon.No other issues were identified during the product analysis.